Mathematical Notes

, Volume 53, Issue 3, pp 356–358 | Cite as

An indicator of the noncompactness of a foliation on Mg2

  • I. A. Mel'nikova
Brief Communications

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Literature cited

  1. 1.
    H. Damir, J. Funct. Anal.,75, No. 2, 349–361 (1987).Google Scholar
  2. 2.
    S. P. Novikov, Usp. Mat. Nauk,37, No. 5, 3–49 (1982).Google Scholar

Copyright information

© Plenum Publishing Corporation 1993

Authors and Affiliations

  • I. A. Mel'nikova
    • 1
  1. 1.M. V. Lomonosov Moscow State UniversityUSSR

Personalised recommendations